# SDR SWAA052690

- Difficulty date: September 3, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 62,030 hours, 49,730 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478
- Part serial: 2107
- Condition: Out Of Limits
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATED OUT OF LIMITS.  REMOVED AND REPLACED SLIDE PER MM.
